Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 206, NWS Aberdeen, SD

August 10, 2016Roberts County, South Dakota; Traverse County, Minnesota

NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 10, 2016, 3:06 AM CDT for Roberts County, South Dakota; Traverse County, Minnesota. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 3:06 AM CDT (08:06 UTC)
Expired
Aug 10, 2016, 4:00 AM CDT
In force
54 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Traverse County, MN, Roberts County, SD

The radar

The Aberdeen radar (KABR), 155 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 3:09 AM CDTTSTM WND GST 562 Ene Sisseton, SDASOS STATION SISSETON MUNICIPAL AIRPORT /8D3/.
Aug 10, 3:13 AM CDTTSTM WND GST 524 Nnw Victor, SDVICTOR RWIS.
Aug 10, 3:42 AM CDTTSTM WND DMG2 Se Tintah, MN5-6 DIAMETER BRANCHES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 9, 10:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
2672 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

743 
WUUS53 KABR 100806
SVRABR
MNC155-SDC109-100900-
/O.NEW.KABR.SV.W.0206.160810T0806Z-160810T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
306 AM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...

* UNTIL 400 AM CDT

* AT 305 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  EFFINGTON...OR 12 MILES NORTHEAST OF SISSETON...MOVING EAST AT 55
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VICTOR AROUND 310 AM CDT. 
  ROSHOLT AROUND 315 AM CDT. 
  SILVER BRIDGE...WHITEROCK COLONY...LAKE TRAVERSE AND HALLS LANDING 
  AROUND 320 AM CDT. 
  WHITE ROCK AND MUD LAKE LANDING AROUND 325 AM CDT. 
  WHEATON AND IMMANUEL CHURCH AROUND 330 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4594 9627 4593 9625 4559 9626 4559 9708
      4594 9709 4594 9656 4602 9657 4602 9627
TIME...MOT...LOC 0805Z 266DEG 46KT 4582 9690 

HAIL...1.00IN
WIND...60MPH
 
$$

TDK
3 follow-up statements
712 
WWUS53 KABR 100809
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
309 AM CDT WED AUG 10 2016

MNC155-SDC109-100900-
/O.CON.KABR.SV.W.0206.000000T0000Z-160810T0900Z/
TRAVERSE MN-ROBERTS SD-
309 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR TRAVERSE AND NORTHERN ROBERTS COUNTIES...

AT 308 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VICTOR...OR 14
MILES NORTHEAST OF SISSETON...MOVING EAST AT 55 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...MESONET OBSERVATION NORTH OF LAKE CITY REPORTED A GUST TO
         92 MPH. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THIS SEVERE STORM WILL BE NEAR...
  HALLS LANDING AROUND 315 AM CDT. 
  SILVER BRIDGE AND WHITEROCK COLONY AROUND 320 AM CDT. 
  WHITE ROCK AND MUD LAKE LANDING AROUND 325 AM CDT. 
  WHEATON AND IMMANUEL CHURCH AROUND 330 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4594 9627 4593 9625 4559 9626 4559 9708
      4594 9709 4594 9656 4602 9657 4602 9627
TIME...MOT...LOC 0808Z 266DEG 46KT 4582 9684 

HAIL...1.00IN
WIND...80MPH
 
$$

TDK
543 
WWUS53 KABR 100832
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
332 AM CDT WED AUG 10 2016

MNC155-SDC109-100900-
/O.CON.KABR.SV.W.0206.000000T0000Z-160810T0900Z/
TRAVERSE MN-ROBERTS SD-
332 AM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR TRAVERSE AND NORTHEASTERN ROBERTS COUNTIES...

AT 331 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WHEATON...MOVING EAST AT 50 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THIS SEVERE STORM WILL BE NEAR...
  IMMANUEL CHURCH AROUND 335 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.


&&

LAT...LON 4594 9627 4593 9625 4559 9626 4559 9682
      4594 9695 4594 9656 4602 9657 4602 9627
TIME...MOT...LOC 0831Z 266DEG 42KT 4583 9648 

HAIL...1.00IN
WIND...80MPH
 
$$

TDK
575 
WWUS53 KABR 100858
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
358 AM CDT WED AUG 10 2016

MNC155-SDC109-100908-
/O.EXP.KABR.SV.W.0206.000000T0000Z-160810T0900Z/
TRAVERSE MN-ROBERTS SD-
358 AM CDT WED AUG 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR TRAVERSE AND NORTHEASTERN
ROBERTS COUNTIES WILL EXPIRE AT 400 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
WEST CENTRAL MINNESOTA...AND NORTHEASTERN SOUTH DAKOTA.

LAT...LON 4594 9627 4593 9625 4559 9626 4559 9682
      4594 9695 4594 9656 4602 9657 4602 9627
TIME...MOT...LOC 0856Z 266DEG 46KT 4583 9648 

$$

TDK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 12:39 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 10, 12:39 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
1239 AM CDT WED AUG 10 2016

.UPDATE...
Issued at 922 PM CDT TUE AUG 9 2016

A few storms have developed this evening over north central sd
with many more moving in from northwest sd. Still expect good
coverage of storms through the night along with severe weather
possible. Updated forecast.

UPDATE Issued at 703 PM CDT TUE AUG 9 2016

Adjusted pops and added severe mention through the night across
the cwa.

00z aviation discussion updated below.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 308 PM CDT TUE AUG 9 2016

The unsettled pattern will continue across the area for the next
couple of days. A warm front will be the focus for shower and
thunderstorm activity tonight, with storms expected to develop west
of the CWA by early evening, then spread eastward through the
overnight hours. Deep and low level shear are fairly impressive
along and north of the front, and in association with a 35 to 45
knot low level jet and cape values between 1500-2500 j/kg, should be
enough to result in some of the storms becoming severe, with gusty
winds and large hail being the main threats. The precipitation will
push out of the region early Wednesday morning, then look for
conditions to reset during the day before a cold front approaches
and becomes the focus for thunderstorm development again Wednesday
night into Thursday morning. Deep layer and low level shear are not
as impressive during this time, nor are most unstable cape values.
There will still be a decent low level jet in place, and in
conjunction with the cold front moving through, cannot rule out
another chance for severe weather. Conditions finally begin to quiet
down Thursday night as high pressure moves in behind the exiting
storm system.

Strong WAA will be in place on Wednesday, with highs mainly in the
90s, with a few low 100s possible. Abundant moisture (dewpoints in
the upper 60s to mid 70s) will result in muggy conditions, with
portions of the CWA likely seeing heat indices above 100 degrees.
Therefore, have issued a heat advisory for the part of the CWA where
that is most likely to happen. Slightly cooler air moves back in on
Thursday with highs back down in the 80s.

.LONG TERM...(Friday through Tuesday)
Issued at 308 PM CDT TUE AUG 9 2016

The 500MB weather map will look like this to start out 12Z
Friday, a high amplitude ridge will be across the west coast up
through British Columbia and a trough will still be across much of
the rest of the nation. The main low will be across southern
Manitoba at 12Z Friday, and slowly shift east across Manitoba on on
Saturday. At the surface the cwa will be in between systems, with
the initial cold front well to our southeast, across southeastern
IA. 850MB temps will still be 16-20C with CAA on north-northwest
winds. 70s will return over eastern SD and west central MN Saturday
as the CAA continues and high pressure builds in at the surface.
Expect the surface high to be directly overhead from roughly 18Z
Saturday to 18Z Sunday.

The 500MB Pacific ridge will build in whole heartedly Sunday. At the
same time, the exiting sfc high will bring a slow return of
southerly winds during the day. The main result will be the slow
rise in temperatures for the start of the next work week, with highs
back above normal, into the mid 90s southwest to mid 80s northeast.
Low pressure over eastern MT and WY Monday afternoon will stretch
from southwestern SD to northeastern ND by daybreak Tuesday. The
main question limiting shower/thunderstorm potential will be limited
moisture during the day Tuesday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1238 AM CDT WED AUG 10 2016

+TSRA near KMBG will continue east and could eventually impact
KABR/KATY, with the risk for additional storms forming in this
environment, even as far south at KPIR. Storms will diminish in
coverage and intensity as the morning progresses.

&&

.ABR Watches/Warnings/Advisories...
SD...Heat Advisory from noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM
     MDT/ this evening for SDZ006-010-016>018-033>037-045-048-051.

MN...NONE.
&&

UPDATE...Mohr
SHORT TERM...Parkin
LONG TERM...KF
AVIATION...Connelly
Hazardous weather outlook, Aug 9, 4:00 AM CDT, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
400 AM CDT TUE AUG 9 2016

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-100900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
400 AM CDT TUE AUG 9 2016 /300 AM MDT TUE AUG 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

LATE TODAY AND INTO THE EVENING AND OVERNIGHT HOURS THE REGION
COULD SEE WIDESPREAD THUNDERSTORM ACTIVITY...WITH THE FOCUS FOR
STRONG TO SEVERE STORMS ALONG AND NORTH OF HIGHWAY 212 AND WEST
OF HIGHWAY 281. THE MAIN RISK WILL BE LARGE HAIL AND STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WE HAVE ANOTHER OPPORTUNITY FOR SEVERE WEATHER LATE WEDNESDAY INTO
EARLY THURSDAY. THE FOCUS AREA WILL BE ALONG AND NORTHEAST OF A
LINE FROM MOBRIDGE TO HURON AND WATERTOWN. THE MAIN THREAT WILL
BE LARGE HAIL AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING FOR COUNTIES ACROSS
NORTHWEST AND NORTH CENTRAL SOUTH DAKOTA.

CONNELLY

In the hours before

Local storm report, Aug 10, 2:22 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
222 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     TSTM WND DMG     IPSWICH                 45.44N 99.03W
08/10/2016                   EDMUNDS            SD   EMERGENCY MNGR

            WIDESPREAD TREE DAMAGE IN IPSWICH.

&&

MC
Local storm report, Aug 10, 2:25 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
225 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     HAIL             3 SSW ROSCOE            45.41N 99.36W
08/10/2016  U1.25 INCH       EDMUNDS            SD   LAW ENFORCEMENT

            .

&&

MC
Local storm report, Aug 10, 2:26 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
226 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M53 MPH          BROWN              SD   ASOS

            ASOS STATION ABERDEEN REGIONAL AIRPORT
            /ABR/.

&&

MC
Local storm report, Aug 10, 2:30 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
230 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND GST     3 ESE ABERDEEN          45.46N 98.41W
08/10/2016  M58 MPH          BROWN              SD   OFFICIAL NWS OBS

            MEASURED AT THE NWS ABERDEEN OFFICE.

&&

SRF
Special weather statement, Aug 10, 3:00 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
300 AM CDT WED AUG 10 2016

SDZ005-100830-
MCPHERSON SD-
300 AM CDT WED AUG 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MCPHERSON COUNTY
UNTIL 330 AM CDT...

AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF EUREKA...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EUREKA...LONG LAKE AND NEW TOWN CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL SOUTH DAKOTA.

LAT...LON 4594 9910 4567 9919 4579 9967 4594 9962
TIME...MOT...LOC 0800Z 282DEG 38KT 4586 9953

LUECK
Local storm report, Aug 10, 3:04 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
304 AM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 AM     TSTM WND GST     2 N BRITTON             45.82N 97.74W
08/10/2016  M72 MPH          MARSHALL           SD   MESONET

            MESONET STATION BRITTON 1 NNE /KBTN/.

&&

SRF

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:35 PM CDTSpecial Weather StatementABRCampbell25 min
Aug 9, 10:09 PM CDTSevere Thunderstorm WarningABRCorson51 min
Aug 9, 10:16 PM CDTSevere Thunderstorm WarningABRCampbell44 min
Aug 9, 10:45 PM CDTSevere Thunderstorm WarningABRCorson, Dewey60 min
Aug 9, 10:53 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson52 min
Aug 9, 11:09 PM CDTTornado WarningABRCampbell, McPherson51 min
Aug 9, 11:43 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth47 min
Aug 9, 11:45 PM CDTSevere Thunderstorm WarningABRCampbell, McPherson45 min
Aug 9, 11:54 PM CDTTornado WarningABRCampbell, McPherson41 min
Aug 10, 12:00 AM CDTSevere Thunderstorm WarningABRCorson, Dewey45 min
Aug 10, 12:17 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more43 min
Aug 10, 12:33 AM CDTSevere Thunderstorm WarningABRMcPherson42 min
Aug 10, 12:53 AM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth67 min
Aug 10, 1:19 AM CDTSevere Thunderstorm WarningABRCampbell, Dewey, Walworth41 min
Aug 10, 1:34 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson56 min
Aug 10, 1:53 AM CDTSevere Thunderstorm WarningABREdmunds, Walworth40 min
Aug 10, 2:05 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds40 min
Aug 10, 2:18 AM CDTSevere Thunderstorm WarningABRBrown, Day, Grant, Marshall, Roberts, Spink57 min
Aug 10, 2:27 AM CDTAreal Flood WarningABRCampbell, McPherson6 hr
Aug 10, 2:40 AM CDTTornado WarningABRMarshall, Roberts35 min
Aug 10, 3:00 AM CDTSpecial Weather StatementABRMcPherson30 min
Aug 10, 3:33 AM CDTSpecial Weather StatementABRMcPherson42 min
Aug 10, 4:02 AM CDTSpecial Weather StatementABRBrown28 min
Aug 10, 3:50 PM CDTSevere Thunderstorm WarningABRDay40 min
Aug 10, 4:03 PM CDTSevere Thunderstorm WarningABRBrown, Day42 min
Aug 10, 4:27 PM CDTSevere Thunderstorm WarningABRDay, Marshall48 min
Aug 10, 4:33 PM CDTSevere Thunderstorm WarningABRDay, Marshall42 min
Aug 10, 4:44 PM CDTSevere Thunderstorm WarningABRDay, Roberts46 min
Aug 10, 5:07 PM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts38 min
Aug 10, 5:15 PM CDTSpecial Weather StatementABRWalworth45 min
Aug 10, 5:20 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth11 min
Aug 10, 5:37 PM CDTFlash Flood WarningABRDay6 hr
Aug 10, 5:44 PM CDTSpecial Weather StatementABRJones46 min
Aug 10, 5:44 PM CDTSevere Thunderstorm WarningABRDay, Grant, Roberts32 min
Aug 10, 5:47 PM CDTSevere Thunderstorm WarningABRJones22 min
Aug 10, 6:00 PM CDTSevere Thunderstorm WarningABRCampbell, Walworth45 min
Aug 10, 6:03 PM CDTSevere Thunderstorm WarningABRCodington, Grant, Roberts42 min
Aug 10, 6:30 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth45 min
Aug 10, 6:34 PM CDTSevere Thunderstorm WarningABRJones, Stanley17 min
Aug 10, 6:39 PM CDTSevere Thunderstorm WarningABRGrant, Roberts37 min
Aug 10, 6:49 PM CDTSpecial Weather StatementABRCampbell41 min
Aug 10, 6:49 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Sully41 min
Aug 10, 4:42 PM CDTSpecial Weather StatementABRLac qui Parle33 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.